What do i do?

Discussion in 'Suicidal Thoughts and Feelings' started by Leiaha, Jan 3, 2009.

Thread Status:
Not open for further replies.
  1. Leiaha

    Leiaha Well-Known Member

    For those who dont know what is happening the full story is in 3 threads. . . .

    "1 step forward then, 10 steps back" by myself.

    "it ends tonight" by hellwithhugewounds.
    Both in suicide forum.

    "Blimey" my member diary.

    I cant try 2 explain it all again here. I've stopped takin them now. I'm going 2 take a sleeper and get some kip. Dont feel obliged 2 say anything, genuine suggestions only please.
    Lea :hug:
     
  2. soliloquise

    soliloquise Well-Known Member

    what did you take? and how many? you could really damage your liver with what you are doing and that would make your life far worse :(
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi sweetie,

    I'm glad you decided not to go through with it last night :hug:

    You need professional help for your depression hun. It's too much to cope with alone. What kind of therapy have you gone to already? Are you on medication at the moment? :hug:
     
  4. Leiaha

    Leiaha Well-Known Member

    Thanks for replying sililoquise and lynn :hug:

    I can't tell you what i took, its not allowed, sorry. I took 60 anyway but, i have time to decide what to do yet.

    As for professional help i dont have any now. Apparently the service is overwhelmed at the moment and more serious cases come first.
    I stopped takin my antidepressants Becos they turned me in2 a zombie and made me sleep all the time. The weren't doing much anyway. :(.
    Many thanks for caring, thanks for taking the time 2 reply also

    Lea :cheekkiss:
     
  5. crookxshanks

    crookxshanks Well-Known Member

    you should really start taking your anti-depressants again
    i know its horrible how they make you feel like a zombie but you have to think whats worse, what your feeling at the moment or feeling like a zombie
    it maybe that the zomlie-like state that you are experiencing is just a side-effect

    i am so sorry that you are struggling that you feel this way though x :hug:
     
    Last edited by a moderator: Jan 4, 2009
  6. Leiaha

    Leiaha Well-Known Member

    Thankyou :hug:
     
  7. Leiaha

    Leiaha Well-Known Member

    Thinking of maybe going 2 see my gp 2morro to discuss things. I might bottle it yet, :unsure:

    Thing is, and i know this will sound stupid, but what do i say that wont sound silly and maudling? I dont want her 2 just dismiss me cos then there would be no going back :( what do i say?

    Lea :hug:
     
  8. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    I think you need to think about going to the hospital because of the sixty pills you took! If you leave it unchecked even if they don't kill you they can effect your liver and kidneys. Please go there and let them help you. I'm sure when your shrink heres about what you have done she will take it very serious. Please seek the help!!~Joseph~
     
  9. soliloquise

    soliloquise Well-Known Member

    if you took 60 you must go get the antidote. please. your liver could end up mangled and liver damage is a hideously painful thing to live with. tell your dr, go to the ER, whatever it needs. there are other antidepressants to try, you could ask for those. don't give up? as for serious cases.. i think you are one of you are taking 60 pills... and you really need to tell someone. please do?

    sam x
     
  10. Leiaha

    Leiaha Well-Known Member

    I dont have a psychiatrist anymore.got discharged cos the service is overwhelmed. Obviously i dont matter and others matter a lot more than i do :blub:
    I dont want her back anyway, she was evil :evil:
    Not sure which tabs you are thinking of but i think its the right ones. I have tomorro to decide what to do i reckon. They take 3 days to kill.
    My question remains tho. What do i say to my gp if i go tomorro? I know i should tell her all but, i dont want her to think i'm just moaning and i dont want 2 end up in hospital either. :confused:

    Thanks to all who took time out to reply. :)

    Lea :hug:
     
  11. crookxshanks

    crookxshanks Well-Known Member

    the more you tell her then the more she can help you and work out what medication is right for you or action you should next take. is there not a counselling service that you can go to that is independant from the health service in your area because maybe they could help if the service is so over-whelmed

    dont be worried about her thinking that your moaning. just think of it as you giving her the information that she needs to help you get better x :hug:
     
  12. Leiaha

    Leiaha Well-Known Member

    Thanks mand :hug:
     
Thread Status:
Not open for further replies.